# SDR ASOA2015082813732

- Difficulty date: August 28, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 32,814 hours, 28,686 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND BROKEN WIRE ON EXIT LIGHT, JUST FORWARD OF SERVICE DOOR.  REMOVED AND REPLACED THE SIGN IAW AMM 33-51-10-000-801, AND  AMM 33-51-10-400-801. PERFORMED OPS TEST IAW AMM 33-51-00-710-801.
